# SDR ERAA20140006

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 41,914 hours, 45,265 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Part number: 2612P1
- Condition: Backed Out
- Location: Connector
- Part time: 41,914 hours, 45,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT INTERMITTENT.  FOUND PIN 9 ON CONTROL AMPLIFIER CONNECTOR 2612-P1 RECESSED.  REINSERTED PIN IN CONNECTOR & GND TESTED GOOD IAW -8 MM 26-12-00.
